# SDR AALA201607109006

- Difficulty date: July 9, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 59,979 hours, 22,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS COVER MISSING AT 1R.  AIRCRAFT WAS NOT GROUNDED.  INSTALLED EMERGENCY LIGHT LENS COVER AT 1R.
